Ugh….i hate side effects!

I’m taking a medication called Cogentin to take care of the side effects I was having with Risperdal….it took care of those s/e, but now I’m having s/e from the s/e medication. lol My vision is horrible! it said it could cause blurriness. I didn’t think it would be this bad. I am done taking it so hopefully it will be out of my system by my birthday party on the 26th. I’m going to be 30!!!

Anyways, I’m just taking the Abilify for now, but the irritability is still there. Not as often but just as intense as before.

Hubby said that he has noticed a difference in my ability to handle stress; that’s a good thing to hear. 🙂 It’s nice when others see and verbally notice the changes.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: